# SDR 3HDR2017022000002

- Difficulty date: February 17, 2017
- Submitted: February 20, 2017
- Operation: General aviation
- Aircraft: N227WP
- Make and model: Honda HA-420
- Aircraft serial: 42000029
- Aircraft time: 50 hours, 37 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Cable
- Part number: HJ1E9143100
- Condition: Intermittent
- Location: Tcas
- Part time: 50 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED TCAS II INTERMITTENT FAILURES. TROUBLESHOT SYSTEM BY DOWNLOADING ASSERT LOG DATA HISTORY AND PROVIDING TO GARMIN AVIONICS TECHNICAL SERVICES FOR ANALYSIS. GARMIN DETERMINED FAULTS WERE TRIGGERED BY FAULTY LOWER ANTENNA CABLES. GAINED ACCESS AND REPLACED 4 EA. LOWER TRANSPONDER ANTENNA CABLES P/N HJ1-E9143-100-329, HJ1-E9143-100-330, HJ1-E9143-100-331 AND HJ1-E9143-100-332. FOLLOWING THE ANTENNA CABLE REPLACEMENTS A SATISFACTORY FUNCTIONAL TEST OF TCAS II SYSTEM WAS PERFORMED IN ACCORDANCE WITH HA-420 AMM TASK 34-00-02-700-806.
